Addiction: Substance Abuse Community
Symptoms/Side Effects of Fiorinal Taper
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Symptoms/Side Effects of Fiorinal Taper

Can anyone give some some current feedback about physical/emotional side effects from detoxing off fiorinal? I have taken fiorinal for at least 8-10 years. 1-2 as needed many years ago. Currently, I was taking 6+ per day, every day for at least the last 12-18 months. I lived in "rebound headache land" - also extremely tired, depressed, etc. Am tapering at home. I am currently taking 3 fiorinal per day (50% reduction) in 3 weeks. I feel like I have a horrible flu. Extremely stiff neck, shoulders. Teary, tirred - but committed and motivated to see this through. I would love to know if my symtoms (symptoms) are similar to any one else's?? Thanks so much for your time.
5 Comments Post a Comment
Blank
Avatar_f_tn
Hello Annette, I don't know about fiorinal , but just wanted to send support . Hang tight, more members will be on to guide you along. Soooo cool your wanting to stop this nonsense and get back to living life on your terms. Right now treat the symptoms, hot baths for muscle aches, exercise for getting your mind and body back to a gentle place, therapy if you can go to help with cravings. Emotions will run high with any opiate w/d. Think of the tears as cleansing and a gateway to move on. Stay strong.... we are here for you.
Blank
Avatar_f_tn
Thank you so much for your motivating, kind and common-sense support and suggestions! I feel stronger already knowing there are others who have gone before me and will travel along this journey with me. I am most grateful to you.
Blank
Avatar_f_tn
Hi Annette-   Yes, those symptoms are normal when detoxing from this junk. I know more about this drug than I care to admit and it's a b i t c h to let go.  This addiction is so emotional that it requires a lot of support and a very slow taper.

Slow it down! 50% in 3 weeks is too fast. Way too fast. I promise you that if you slow it down, you'll feel much better. I know. I stopped this drug and relapsed and started and relapsed for a long time. The secret is to drop a little teeny tiny bit over a longer period of time. I can't offer anymore advice on a taper than that...due to forum guidelines.

Stay where you are right now until your body has acclimated to that large drop, then drop a little more. Very little.

This drug gets it's claws into your head so badly that it's imperative you seek some council for the mental withdrawal.  It's a very different withdrawal than opiate withdrawal so BE SURE you slowly taper and keep a proper, nutritious diet along with vitamins C and B.

Take some Motrin for the aches and head pain. Try to be gentle with yourself...It's possible to leave it behind so do the work and fill your day with distractions.  Keep posting here-  I'm pretty sure I'm the only butalbital addict (in recovery) on this forum so I'll be happy to answer any questions that may arise.

Congratulations for even wanting to end this nightmare! It's the smartest thing you'll ever do...
Blank
Avatar_f_tn
thank you so much for you comments, advice, support and caring. It means a lot. I am staying at 3 fiorinal per day for right now. Since I feel so awful with the withdrawal right now. I thought this would be over quickly....but I guess I have a lot to learn. Discipline is the key. Motivation and committment are imperative! Thank you again.
Blank
3225128_tn?1347137598
Hi , Not sure about your drug , W/D during my taper off Norco 100mg a day went for 3 weeks and i just got so sick & tired of feeling the affects. Got to 25mg a day and  just wanted to see if i could jump. Told myself to try 10 hours to see what happened . Now at day #2 and yes it is the hardest thing i have had to take in my whole 65 years of life . I am trying to do this without any addicting W/D Med's . Scared of tradeing one problem for another .

When to jump , at what does ? I thing you will know when your ready . Your mind & body will tell you . Just take your time an pick when you feel strong and have help .

These post have helped me so much , Like you i had no idea how to help myself . Thought pain pills had me till death. No way out .
The people that post advise have lived thru what we are going thru.
and give the  time and advise wanting to help others. They have been a blessing to me .  
                           Ron
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
1926359_tn?1331591739
Blank
lulu747
Vancouver
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
480448_tn?1403547723
Blank
nursegirl6572
PA
5347058_tn?1381192026
Blank
ariley13
Boston, MA
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ